MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE; CATHETER, HEMODIALYSIS, IMPLA
Catalog Number CS-15192-VFIE
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that" on (b)(6) 2026, the doctor feedback after a period of use the extension line was found deformed during used on the patient." associated complaints 9680794-2026-00237, 9680794-2026-00236.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).One unit of chronic hemodialysis catheter was returned to the manufacturer for evaluation.The extension line was deformed.Yellow c oloration was observed on the hub, catheter lumen and extension line.Additional information was requested.A response was provided.Insertion site was subclavian vein.Catheter insertion date was (b)(6) 2025.Approximately 8 months of uneventful use was seen with the catheter.Mupirocin ointment was used for daily disinfection of the catheter site.No patient harm noted.Catheter was replaced with another unit.No medical intervention required.Pictures were shared with materials team to determine any potential issues.Per the review, it is highly likely that the observed de formation and discoloration are associated with repeated application of mupirocin (e.G., bactroban).The changes appear limited to externally exposed portions of the catheter, with no impact to internal regions, which is consistent with a surface-applied agent rather than an intrinsic material issue.Prolonged daily application would be expected to result in deformation.Per ifu states the following: avoid excessive or prolonged use of alcohol-based solutions and ointments to clean catheter or site care clean skin around catheter using acceptable skin antiseptics.Cover exit site with sterile occlusive dressing for the entire duration of implantation.If catheter swelling is observed, discontinue use and replace catheter.Exit site and dressings must be kept clean and dry a dhr review was completed for lot 33f23k0169 and its associated sub-components.No relevant findings or non-conformities were noted.Based on the information, the most likely root cause of the issue is unintentional use error.Teleflex will continue to monitor similar issues and trends.
 
Event or Problem Description
It was reported that"06 mar 2026, the doctor feedback after a period of use the extension line was found deformed during used on the patient." associated complaints 9680794-2026-00237, 9680794-2026-00236 and 9680794-2026-00238.

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 19 CM ANTE
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
marling heaton
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24763263
Report Number9680794-2026-00238
Device Sequence Number9298826
Product Code MSD
UDI-Device Identifier10801902199659
UDI-Public(01)10801902199659(11)231012(17)260930(10)33F23K0169(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue NumberCS-15192-VFIE
Device Lot Number33F23K0169
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date04/02/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown